Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The translation invariant uniform approximation property for compact groups


Author: Giancarlo Travaglini
Journal: Proc. Amer. Math. Soc. 86 (1982), 410-412
MSC: Primary 43A15; Secondary 22C05
MathSciNet review: 671205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, unlike the abelian case, the translation invariant uniform approximation property fails in a strong way for $ {L^1}$ of a compact connected semisimple Lie group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15, 22C05

Retrieve articles in all journals with MSC: 43A15, 22C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671205-9
Article copyright: © Copyright 1982 American Mathematical Society